MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number DAQ916
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider reported that the nerve monitoring pre amplifier was not working properly.There was no patient impact.
 
Event or Problem Description
On follow up it was reported that there was no data regarding stimulation and was discovered prior using on a patient.
 
Additional Manufacturer Narrative
H3: analysis found the customers complaint has been confirmed the device does not work properly.Channels 14, 27 and 28 are faulty.The connector seals are torn.The top decal was worn.The analog pcba has been replaced this solved the faulty channels issue.The connector seals and top decal were replaced.Mandatory parts are also replaced.The device has been successfully tested and passed according to manufacturing specifications.H6: fdm b17; fdc d14; fdr c20 are no longer applicable medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-ECLIPSE PREAMPLIFIER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key11633714
Report Number1045254-2021-00161
Device Sequence Number11637015
Product Code GWF
UDI-Device Identifier00613994910950
UDI-Public00613994910950
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAQ916
Device Catalogue NumberDAQ916
Device Lot Number205786316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1